# SDR 2001UALA01394

- Difficulty date: July 14, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 26,000 hours, 9,408 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B030000
- Condition: Failed
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BLEED FAULT DISPLAYED ON UPPER ECAM SCREEN.  *S/D*  REPLACED  CONTROL THERMOSTAT AS FAULTED IN CENTRALIZED FAULT DISPLAY SYSTEM.  IN ADDITION, THE HEAT EXCHANGER OUTLET TEMPERATURE SENSOR AND BLEED MANAGEMENT COMPUTER WERE REPLACED PRECAUTIONARY.  NO FURTHER FAULTS NOTED.
